Journal article icon

Journal article

RAMSEY-TYPE RESULTS FOR SEMI-ALGEBRAIC RELATIONS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Sudakov, B More by this author
Journal:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
366
Issue:
9
Pages:
5043-5065
Publication date:
2014-09-05
ISSN:
0002-9947
URN:
uuid:5e51ea06-84e1-4a43-a5e0-a3337d1499c7
Source identifiers:
396442
Local pid:
pubs:396442

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP